Economics at your fingertips  

Nonlinear valuation under credit, funding, and margins: Existence, uniqueness, invariance, and disentanglement

Damiano Brigo (), Marco Francischello and Andrea Pallavicini ()

European Journal of Operational Research, 2019, vol. 274, issue 2, 788-805

Abstract: Since the 2008 global financial crisis, the banking industry has been using valuation adjustments to account for default risk and funding costs. These adjustments are computed separately and added together by practitioners as if the valuation equations were linear. This assumption is too strong and does not allow to model market features such as different borrowing and lending rates and replacement default closeout. Hence we argue that the full valuation equations are nonlinear, and this paper is devoted to studying the nonlinear valuation equations introduced in Pallavicini et al (2011).

Keywords: Pricing; Valuation adjustments; Backward stochastic differential Equations; Funding costs; Nonlinear valuation (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-06-15
Handle: RePEc:eee:ejores:v:274:y:2019:i:2:p:788-805